MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 3 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 3 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Catalog Number 150640003
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that the augment screws would not go in straight and got stuck.Had to open new implants.One of them also got stuck.They were able to implant the second set of implants but no confidence that augment was properly locked.Articulating screwdriver in attune revision set does not work effectively.Need a different option.Doe: (b)(6) 2019.Right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUNE CRS FB TIB BASE SZ 3 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8473155
Report Number1818910-2019-89286
Device Sequence Number1473840
Product Code JWH
UDI-Device Identifier10603295042778
UDI-Public10603295042778
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150640003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR